# SDR USAA960103

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fs 530
- Part time: 25,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND 2 INCHES OF TORN SKIN AT EDGE OF CUTOUT, GND AIR/COND LOCATED APPROXIMATELY FS 530 BL0.  INSTALLED REPAIR STRAP AS PER USAIR EO NR 40532.  (M)
